Authors: Simić, Slavko 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Best possible global bounds for Jensen's inequality
Journal: Applied Mathematics and Computation
Volume: 215
Issue: 6
First page: 2224
Last page: 2228
Issue Date: 15-Nov-2009
Rank: M21
ISSN: 0096-3003
DOI: 10.1016/j.amc.2009.08.062
Abstract: 
In this article we found the form of best possible global upper bound for Jensen's inequality. Thereby, previous results on this topic are essentially improved. We also give some applications in Analysis and Information Theory.
Keywords: Generalized A-G-H inequality | Global bounds | Jensen's discrete inequality | Lagrange means
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

14
checked on Jul 22, 2024

Page view(s)

32
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.